# SDR REXA2013082301660

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Gouged
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, AFT LOWER LOCK FITTING IS GOUGED.  BLENDED GOUGE ON MID CARGO DOOR AFT LOWER LOCK FITTING AND IS IN LIMITS IAW EO R53475.  OPS CHECKED, NO DEFECTS NOTED IAW AMM 52-35-00-710-801.
